[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] answers to Michael's questions about highs with Humalog!


Michael wrote:

------- Forwarded Message Follows -------
From: Eileen Healey <email @ redacted>

I am just recently receiving the insulin-pumpers-digest and I am not too =
sure how it works.  But I would like to ask everyone if they have had =
any problems with Humalog.  I was put on Humalog on December 10, 1997 =
and the last A1C I had was a 6.9 which is the worst one I have had in 3 =

My doctor does not want me to go back on Velosulin - but I don't always =
listen to my doctor.  My feeling is that if I had A1C's of 5.2 on =
Velosulin - it obviously worked better than the Humalog.  I am having =
many more Highs and actually keeping them longer using Humalog. =20

I am going crazy - I have been late too work alot the past few months =
because I have been getting sick in the morning from the highs during =
the night.  I always used to worry about the overnight lows (which I =
have to say I prefer).

When I previously took Velosulin, I would take it anywhere from 15 to 30 =
minutes prior to eating a meal - but not knowing exactly what I was =
going to eat sometimes I took it as I was eating.

Has anyone taken Velosulin and Humalog together?  Does it work?  How do =
you do it?  Keep in mind this is my first time e-mailing a group - =
please be nice.  Thank you,
Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/

 Dear Michael,

I have also had problems with Humalog.  Ever since I've been taking shots with it for 7 months my rebound highs are the highest I've ever had-400 sometimes for no good reason.  Kevin wrote a week ago in the e mail that at least 5% of diabetics are alergic to Humalog.  This reaction can show up as very high levels or a rash.  I sent my doctor a copy of Kevin's explanation.  I want to get off of it yet I'm not sure what to take instead.  I heard there is a test I can take to see if I'm alergic to it.  I'm now taking Humalog/R for breakfast, lunch, and dinner.  I then take NPH and H if need it at bedtime.  I don't want to go on the pump since I think if I was on the right insulin my low's and high levels would go away.  I also wake up feeling not rested when I wake up with a highs- it eats at me and I always worried that it is rough on my body.  My A1C's have never been more that 6.5 due to my lows I think.
Does any of this information help?

Someone wrote the name of two drugs that can bring highs down.  WHAT WERE THEY??????